Error Analysis of a Semidiscrete Numerical Scheme for Diffusion in Axially Symmetric Surfaces

Deckelnick, K, Dziuk, G and Elliott, C (2003) Error Analysis of a Semidiscrete Numerical Scheme for Diffusion in Axially Symmetric Surfaces. SIAM Journal on Numerical Analysis, 41 (6). pp. 2161-2179. ISSN 0036-1429

Full text not available from this repository.
Item Type: Article
Keywords: surface diffusion; finite elements; error estimates; fourth order parabolic equation
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 16 Mar 2007
Last Modified: 30 Nov 2012 16:50
URI: http://sro.sussex.ac.uk/id/eprint/888
Google Scholar:13 Citations
📧 Request an update